# SDR IPXA09M54785

- Difficulty date: February 19, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic System
- Condition: Low
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LOST HYDRAULIC FLUID SYSTEM - DURING FLIGHT.  SERVICED NR 2 HYDRAULIC SYSTEM IAW AMM 12-13-02-3.  CYCLED ALL FLT CONTROLS SEVERAL TIMES WITH ELECTRIC HYD PUMPS ON.  NO LEAKS FOUND.  C/O NR 2 ENG MOTORING AND VERIFIED NO LEAKS ON EDP'S.  ALL THE TIME NO HYD QTY IND DROP.  C/O MOTORING AND CYCLED T/R & FLT CONTROLS.  NO LEAKS FOUND.  FOUND AT AFT FIREWALL B-NUT.
